# SDR SWAA012917

- Difficulty date: October 23, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 44,299 hours, 36,554 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lh Horiz Stab.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND SKIN CRACKED 2 INCHES LONG ON LH HORIZONTAL STAB LOWER SURFACE, .062 INCH FROM SURFACE ROOT.                           REPAIRED SKIN PER SRM.
